The Mathematical Institute, University of Oxford, Eprints Archive

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: Giles, M | Ulbrich, S
Number of items: 4.

Giles, M

Giles, M.B. and Ulbrich, S. (2010) Convergence of linearized and adjoint approximations for discontinuous solutions of conservation laws. Part 1: linearized approximations and linearized output functionals. SIAM Journal of Numerical Analysis, 48 (3). pp. 882-904.

Giles, M.B. and Ulbrich, S. (2010) Convergence of linearized and adjoint approximations for discontinuous solutions of conservation laws. Part 2: adjoint approximations and extensions. SIAM Journal of Numerical Analysis, 48 (3). pp. 905-921.

Ulbrich, S

Giles, M.B. and Ulbrich, S. (2010) Convergence of linearized and adjoint approximations for discontinuous solutions of conservation laws. Part 1: linearized approximations and linearized output functionals. SIAM Journal of Numerical Analysis, 48 (3). pp. 882-904.

Giles, M.B. and Ulbrich, S. (2010) Convergence of linearized and adjoint approximations for discontinuous solutions of conservation laws. Part 2: adjoint approximations and extensions. SIAM Journal of Numerical Analysis, 48 (3). pp. 905-921.

This list was generated on Sat Oct 21 20:13:17 2017 BST.